The density of states of a local almost periodic operator in ${\Bbb R}^{\nu}$

Tom 158 / 2003

Andrzej Krupa Studia Mathematica 158 (2003), 227-237 MSC: 47F05, 35P20, 47B25. DOI: 10.4064/sm158-3-4

Streszczenie

We prove the existence of the density of states of a local, self-adjoint operator determined by a coercive, almost periodic quadratic form on $H^m({{\mathbb R}}^{\nu })$. The support of the density coincides with the spectrum of the operator in $L^2({{\mathbb R}}^{\nu })$.

Autorzy

  • Andrzej KrupaInstitute of Applied Mathematics and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek